Journal article icon

Journal article

MULTIVARIABLE STABLE GENERALIZED PREDICTIVE CONTROL

Abstract:
Recent work has modified the basic generalized predictive-control strategy so as to derive a predictive-control algorithm with guaranteed closed-loop (nominal) stability for the scalar case. The paper extends this work to the multi-variable case. The proposed algorithm generates extra degrees of design freedom which can be given up systematically for the purpose of optimizing closed-loop robustness properties.
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
IEE PROCEEDINGS-D CONTROL THEORY AND APPLICATIONS
Volume:
140
Issue:
5
Pages:
364-372
Publication date:
1993-09-05
ISSN:
0143-7054
URN:
uuid:5261e51c-963a-4816-93d6-f4daabe4e006
Source identifiers:
64161
Local pid:
pubs:64161
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP